The Michigan Mathematical Journal

Lacunarity and Lipschitz properties in totally disconnected abelian groups.

George Benke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 25, Issue 2 (1978), 163-171.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002058

Digital Object Identifier
doi:10.1307/mmj/1029002058

Mathematical Reviews number (MathSciNet)
MR0493134

Zentralblatt MATH identifier
0392.43007

Subjects
Primary: 42A36
Secondary: 42A44 43A75: Analysis on specific compact groups

Citation

Benke, George. Lacunarity and Lipschitz properties in totally disconnected abelian groups. Michigan Math. J. 25 (1978), no. 2, 163--171. doi:10.1307/mmj/1029002058. https://projecteuclid.org/euclid.mmj/1029002058


Export citation